MathSciNet Relay Station
MathSciNet bibliographic data
MR2230587 57R17 (53D35)
Yau, Mei-Lin Vanishing of the contact homology of overtwisted contact 3-manifolds. With an appendix by Yakov Eliashberg. Bull. Inst. Math. Acad. Sin. (N.S.) 1 (2006), no. 2, 211–229.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement